# SDR SWAA011937

- Difficulty date: July 7, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 12,689 hours, 8,789 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND EEPLS INOP BETWEEN ROW'S 18-21.  SECURED EEPLS WIRES PER MM.
